# SDR 96ZZZX1643

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232BH
- Make and model: Beech C-99
- Aircraft serial: U232
- System (JASC): 2612 · Fire Detection
- Part: Photo Cell
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FPO/FPO - FLT 410 - PILOT REPORT: RIGHT FIRE PULL HANDLE ILLUMINATES IN-FLIGHT.  PILOT DECLARED AN EMERGENCY AND RETURNED TO FPO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPORT: CLEANED AND DRIED PHOTO CELLS, OPERATIONAL CHECK NORMAL.  SUSPECT MOISTURE FROM RAIN STORM MAY BE THE CAUSE.
